# SDR DLM88962494

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Pressure Reg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GOT SMOKE AND HOT AIR SMELL IN CABIN.  BOTH ENGINES AND AIRFOIL ANTI ICE WERE ON .  AIR CONDITIONING INDICATIONS WERE NORMAL.  C/A:  PERFORMED AUG VALVE CHECK PER PFHB.  AUG FAILED TEST.  REPLACED.  THERMOSTAT/ANCPTR/PILOT PRESS REGULATORS, NO HELP.  FOUND AUG VALVE  MODEL TG, REPLACED SAME. FOUND LEFT PACK PRESSURE REGULATOR BAD.  REPLACED  BOTH WATER SEPARATOR BAGS, PRECAUTIONARY.
